All Physics Faculty Publications

Document Type

Article

Journal/Book Title/Conference

Classical and Quantum Gravity

Volume

29

Issue

7

Publisher

Institute of Physics

Publication Date

3-14-2012

First Page

1

Last Page

2

DOI

doi:10.1088/0264-9381/29/7/077001

Abstract

It is shown that all homogeneous pure radiation solutions to the Einstein equations admit electromagnetic sources. This corrects an error in the literature.

Comments

Originally published by the Institute of Physics in Classical and Quantum Gravity. Publisher’s PDF available through remote link. May require subscription if user is not on the USU Network.

Included in

Physics Commons

Share

COinS